# SDR UPS04843606

- Difficulty date: November 11, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 75,722 hours, 49,419 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LONGERON 16R AT FS 1728 IS CRACKED AT FRAME ATTACHMENTS, LENGTH OF CRACKS IS APPROX 1.5 INCH.  REPAIRED LONGERON AT 16R STA1728 IAW DWG 5644130, DC-8 53-2-2 FIG 10, SRM 53-02-02-0, SRM 51-1-20D.
